# SDR AUS20031050

- Difficulty date: October 14, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Air Conditioning
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) OIL ODOR IN CABIN.  LIMITED INFORMATION PROVIDED.
